# SDR DALA2016032602308

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN VERTICAL STABILIZER SKIN BS 170, LT SIDE.  WORN VERTICAL STABILILZER SKIN BS 170, LT SIDE WAS ATTENDED WITH ER/A 543218-14, REV A.
